# SDR DALA2019011900444

- Difficulty date: January 18, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N331DN
- Make and model: Airbus A321-211
- Aircraft serial: 7943
- Aircraft time: 3,492 hours, 1,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CK SEVERAL EMERGENCY LIGHT INOP, REPLACED EPSU (13WL)
